Real options and preemption under incomplete information

Lambrecht, B M and Perraudin, W R M (2003) Real options and preemption under incomplete information. Journal of Economic Dynamics and Control, 27 (4). pp. 619-643. ISSN 0165-1889

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Economic Dynamics and Control
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43748
Deposited By:
Deposited On:
11 Jul 2011 18:04
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Jul 2020 02:59